# SDR SWIA201437407

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 33,066 hours, 46,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR ROWS 1-5 ALL EMERGENCY LIGHTS DO NOT ILLUMINATE.   REPLACED FWD EMERGENCY LIGHT BATTERY PACK.
